MathSciNet Relay Station
MathSciNet bibliographic data
MR1234736 (94i:20087) 20H10 (30F50)
Bujalance, E.; Costa, A. F.; Singerman, D. Application of Hoare's theorem to symmetries of Riemann surfaces. Ann. Acad. Sci. Fenn. Ser. A I Math. 18 (1993), no. 2, 307–322.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement